Left-sided multifractality in a binary random multiplicative cascade

Hanan, W.G., Gough, J. and Heffernan, D.M., 2001. Left-sided multifractality in a binary random multiplicative cascade. Physical Review E, 6301 (1). ISSN 1063-651X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Physical Review E
Creators: Hanan, W.G., Gough, J. and Heffernan, D.M.
Publisher: American Physical Soc.
Place of Publication: College PK, MD
Date: 2001
Volume: 6301
Number: 1
ISSN: 1063-651X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:34
Last Modified: 19 Oct 2015 14:34
URI: http://irep.ntu.ac.uk/id/eprint/15061

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year